February  2022, 5(1): 1-15. doi: 10.3934/mfc.2021016

Convergence of derivative of Szász type operators involving Charlier polynomials

1. 

Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee-247667, India

2. 

Post Graduate Department of Mathematics, Patliputra University, Patna 800020, India

3. 

Post Graduate Department of Mathematics, Magadh University, Bodh Gaya, Gaya 824234, India

Received  May 2021 Revised  July 2021 Published  February 2022 Early access  September 2021

The paper deals with the approximation of first order derivative of a function by the first order derivative of Szász-type operators based on Charlier polynomials introduced by Varma and Taşdelen [20]. The uniform convergence theorem, Voronovskaja type asymptotic theorem and an estimate of error in terms of the second order modulus of continuity of the derivative of the function are investigated. Further, it is shown that linear combinations of the derivative of the above operators converge to the derivative of function at a faster rate. Finally, an estimate of error in the approximation is obtained in terms of the $ (2k+2)th $ order modulus of continuity using Steklov mean.

Citation: Purshottam N. Agrawal, Thakur Ashok K. Sinha, Avinash Sharma. Convergence of derivative of Szász type operators involving Charlier polynomials. Mathematical Foundations of Computing, 2022, 5 (1) : 1-15. doi: 10.3934/mfc.2021016
References:
[1]

P. N. AgrawalB. Baxhaku and R. Chauhan, The approximation of bivariate Chlodowsky-Szász- Kantorovich-Charlier type operators, J. Inequal. Appl., 2017 (2017), 195.  doi: 10.1186/s13660-017-1465-1.

[2]

R. ChauhanB. Baxhaku and P. N. Agrawal, Szász type operators involving Charlier polynomials of blending type, Complex Anal. Oper. Theory, 13 (2019), 1197-1226.  doi: 10.1007/s11785-018-0854-x.

[3]

T. S. Chihara, An Introduction to Orthogonal Polynomials, Mathematics and Its Applications, Vol. 13. Gordon and Breach Science Publishers, New York-London-Paris, 1978.

[4]

N. DeoN. Bharadwaj and S. P. Singh, Simultaneous approximation on generalized Bernstein-Durrmeyer operators, Afr. Mat., 24 (2013), 77-82.  doi: 10.1007/s13370-011-0041-y.

[5]

V. GuptaN. Deo and X. M. Zeng, Simultaneous approximation for Szász-Mirakjan -Stancu-Durrmeyer operators, Anal. Theory Appl., 29 (2013), 86-96.  doi: 10.4208/ata.2013.v29.n1.9.

[6]

V. Gupta, M. A. Noor, M. S. Beniwal and M. K. Gupta, On simultaneous approximation for certain Baskakov-Durrmeyer type operators, JIPAM. J. Inequal. Pure Appl. Math., 7 (2006), 15pp.

[7]

M. Heilmann and M. W. Müller, On simultaneous approximation by the method of Baskakov- Durrmeyer operators, Numer. Funct. Anal. Optim., 10 (1989), 127-138.  doi: 10.1080/01630568908816295.

[8]

M. Heilmann and M. W. Müller, Direct and converse results on simultaneous approximation by the method of Bernstein-Durrmeyer operators, Algorithms for Approximation, II(Shrivenham, 1988), Chapman and Hall, London, (1990), 107–116.

[9]

A. Kajla and P. N. Agrawal, Approximation properties of Szász type operators based on Charlier polynomials, Turk. J. Math., 39 (2015), 990-1003.  doi: 10.3906/mat-1502-80.

[10]

A. Kajla and P. N. Agrawal, Szász-Durrmeyer type operators based on Charlier polynomials, Appl. Math. Comput., 268 (2015), 1001-1014.  doi: 10.1016/j.amc.2015.06.126.

[11]

A. Kajla and P. N. Agrawal, Szász-Kantorovitch type operators based on Charlier polynomials, Kyungpook Math. J., 56 (2016), 877-897.  doi: 10.5666/KMJ.2016.56.3.877.

[12]

G. G. Lorentz, Bernstein polynomials, University of Toronto Press, Toronto, (1953), 130pp.

[13]

C. P. May, Saturation and inverse theorems for combinations of a class of exponential type operators, Canad. J. Math., 28 (1976), 1224-1250.  doi: 10.4153/CJM-1976-123-8.

[14]

H. N. Mhaskar and D. V. Pai, Fundamentals of Approximation Theory, Narosa Publ. House, New Delhi, 2000.

[15]

R. K. S. Rathore, (L, p)-summability of a multiply differentiated Fourier series, Nederl. Akad. Wetensch. Proc. Ser. A, Indag. Math., 38 (1976), 217–230.

[16]

R. K. S. Rathore, Lipschitz-Nikolskii constants and asymptotic simultaneous approximation of the $M_n$-operators, Aequationes Math., 18 (1978), 206-217.  doi: 10.1007/BF01844075.

[17]

R. K. S. Rathore and O. P. Singh, On convergence of derivatives of Post-Widder operators, Indian J. Pure Appl. Math., 11 (1980), 547-561. 

[18]

R. P. SinhaP. N. Agrawal and V. Gupta, On simultaneous approximation by modified Baskakov operators, Bull. Soc. Math. Belg. Ser. B, 43 (1991), 217-231. 

[19]

A. F. Timan, Theory of Approximation of Functions of a Real Variable, Hindustan Pub. Co., New Delhi, 1966.

[20]

S. Varma and F. Taşdelen, Szász type operators involving Charlier polynomials, Math. Comput. Modelling, 56 (2012), 118-122.  doi: 10.1016/j.mcm.2011.12.017.

show all references

References:
[1]

P. N. AgrawalB. Baxhaku and R. Chauhan, The approximation of bivariate Chlodowsky-Szász- Kantorovich-Charlier type operators, J. Inequal. Appl., 2017 (2017), 195.  doi: 10.1186/s13660-017-1465-1.

[2]

R. ChauhanB. Baxhaku and P. N. Agrawal, Szász type operators involving Charlier polynomials of blending type, Complex Anal. Oper. Theory, 13 (2019), 1197-1226.  doi: 10.1007/s11785-018-0854-x.

[3]

T. S. Chihara, An Introduction to Orthogonal Polynomials, Mathematics and Its Applications, Vol. 13. Gordon and Breach Science Publishers, New York-London-Paris, 1978.

[4]

N. DeoN. Bharadwaj and S. P. Singh, Simultaneous approximation on generalized Bernstein-Durrmeyer operators, Afr. Mat., 24 (2013), 77-82.  doi: 10.1007/s13370-011-0041-y.

[5]

V. GuptaN. Deo and X. M. Zeng, Simultaneous approximation for Szász-Mirakjan -Stancu-Durrmeyer operators, Anal. Theory Appl., 29 (2013), 86-96.  doi: 10.4208/ata.2013.v29.n1.9.

[6]

V. Gupta, M. A. Noor, M. S. Beniwal and M. K. Gupta, On simultaneous approximation for certain Baskakov-Durrmeyer type operators, JIPAM. J. Inequal. Pure Appl. Math., 7 (2006), 15pp.

[7]

M. Heilmann and M. W. Müller, On simultaneous approximation by the method of Baskakov- Durrmeyer operators, Numer. Funct. Anal. Optim., 10 (1989), 127-138.  doi: 10.1080/01630568908816295.

[8]

M. Heilmann and M. W. Müller, Direct and converse results on simultaneous approximation by the method of Bernstein-Durrmeyer operators, Algorithms for Approximation, II(Shrivenham, 1988), Chapman and Hall, London, (1990), 107–116.

[9]

A. Kajla and P. N. Agrawal, Approximation properties of Szász type operators based on Charlier polynomials, Turk. J. Math., 39 (2015), 990-1003.  doi: 10.3906/mat-1502-80.

[10]

A. Kajla and P. N. Agrawal, Szász-Durrmeyer type operators based on Charlier polynomials, Appl. Math. Comput., 268 (2015), 1001-1014.  doi: 10.1016/j.amc.2015.06.126.

[11]

A. Kajla and P. N. Agrawal, Szász-Kantorovitch type operators based on Charlier polynomials, Kyungpook Math. J., 56 (2016), 877-897.  doi: 10.5666/KMJ.2016.56.3.877.

[12]

G. G. Lorentz, Bernstein polynomials, University of Toronto Press, Toronto, (1953), 130pp.

[13]

C. P. May, Saturation and inverse theorems for combinations of a class of exponential type operators, Canad. J. Math., 28 (1976), 1224-1250.  doi: 10.4153/CJM-1976-123-8.

[14]

H. N. Mhaskar and D. V. Pai, Fundamentals of Approximation Theory, Narosa Publ. House, New Delhi, 2000.

[15]

R. K. S. Rathore, (L, p)-summability of a multiply differentiated Fourier series, Nederl. Akad. Wetensch. Proc. Ser. A, Indag. Math., 38 (1976), 217–230.

[16]

R. K. S. Rathore, Lipschitz-Nikolskii constants and asymptotic simultaneous approximation of the $M_n$-operators, Aequationes Math., 18 (1978), 206-217.  doi: 10.1007/BF01844075.

[17]

R. K. S. Rathore and O. P. Singh, On convergence of derivatives of Post-Widder operators, Indian J. Pure Appl. Math., 11 (1980), 547-561. 

[18]

R. P. SinhaP. N. Agrawal and V. Gupta, On simultaneous approximation by modified Baskakov operators, Bull. Soc. Math. Belg. Ser. B, 43 (1991), 217-231. 

[19]

A. F. Timan, Theory of Approximation of Functions of a Real Variable, Hindustan Pub. Co., New Delhi, 1966.

[20]

S. Varma and F. Taşdelen, Szász type operators involving Charlier polynomials, Math. Comput. Modelling, 56 (2012), 118-122.  doi: 10.1016/j.mcm.2011.12.017.

[1]

Mohd Raiz, Amit Kumar, Vishnu Narayan Mishra, Nadeem Rao. Dunkl analogue of Sz$ \acute{a} $sz-Schurer-Beta operators and their approximation behaviour. Mathematical Foundations of Computing, 2022  doi: 10.3934/mfc.2022007

[2]

Mohd Qasim, Mohd Shanawaz Mansoori, Asif Khan, Zaheer Abbas, Mohammad Mursaleen. Convergence of modified Szász-Mirakyan-Durrmeyer operators depending on certain parameters. Mathematical Foundations of Computing, 2022, 5 (3) : 187-196. doi: 10.3934/mfc.2021027

[3]

Karunesh Kumar Singh, Purshottam Narain Agrawal. On Szász-Durrmeyer type modification using Gould Hopper polynomials. Mathematical Foundations of Computing, 2022  doi: 10.3934/mfc.2022011

[4]

Shrikrishna G. Dani. Simultaneous diophantine approximation with quadratic and linear forms. Journal of Modern Dynamics, 2008, 2 (1) : 129-138. doi: 10.3934/jmd.2008.2.129

[5]

Yves Bourgault, Damien Broizat, Pierre-Emmanuel Jabin. Convergence rate for the method of moments with linear closure relations. Kinetic and Related Models, 2015, 8 (1) : 1-27. doi: 10.3934/krm.2015.8.1

[6]

İsmail Aslan, Türkan Yeliz Gökçer. Approximation by pseudo-linear discrete operators. Mathematical Foundations of Computing, 2021  doi: 10.3934/mfc.2021037

[7]

Danilo Costarelli. Preface: Special issue on approximation by linear and nonlinear operators with applications. Part Ⅱ. Mathematical Foundations of Computing, 2022, 5 (3) : ⅰ-ⅱ. doi: 10.3934/mfc.2022010

[8]

Michael Boshernitzan, Máté Wierdl. Almost-everywhere convergence and polynomials. Journal of Modern Dynamics, 2008, 2 (3) : 465-470. doi: 10.3934/jmd.2008.2.465

[9]

Benjamin Jourdain, Julien Reygner. Optimal convergence rate of the multitype sticky particle approximation of one-dimensional diagonal hyperbolic systems with monotonic initial data. Discrete and Continuous Dynamical Systems, 2016, 36 (9) : 4963-4996. doi: 10.3934/dcds.2016015

[10]

Harun Karsli, Purshottam Narain Agrawal. Rate of convergence of Stancu type modified $ q $-Gamma operators for functions with derivatives of bounded variation. Mathematical Foundations of Computing, 2022  doi: 10.3934/mfc.2022002

[11]

Thomas Gauthier, Gabriel Vigny. Distribution of postcritically finite polynomials Ⅱ: Speed of convergence. Journal of Modern Dynamics, 2017, 11: 57-98. doi: 10.3934/jmd.2017004

[12]

Danilo Costarelli. Preface: Special issue on approximation by linear and nonlinear operators with applications. Part I. Mathematical Foundations of Computing, 2021, 4 (4) : i-ii. doi: 10.3934/mfc.2021028

[13]

Domingo Tarzia, Carolina Bollo, Claudia Gariboldi. Convergence of simultaneous distributed-boundary parabolic optimal control problems. Evolution Equations and Control Theory, 2020, 9 (4) : 1187-1201. doi: 10.3934/eect.2020045

[14]

Nathan Albin, Nethali Fernando, Pietro Poggi-Corradini. Modulus metrics on networks. Discrete and Continuous Dynamical Systems - B, 2019, 24 (1) : 1-17. doi: 10.3934/dcdsb.2018161

[15]

Christopher Bose, Rua Murray. The exact rate of approximation in Ulam's method. Discrete and Continuous Dynamical Systems, 2001, 7 (1) : 219-235. doi: 10.3934/dcds.2001.7.219

[16]

Wei Liu, Pavel Krejčí, Guoju Ye. Continuity properties of Prandtl-Ishlinskii operators in the space of regulated functions. Discrete and Continuous Dynamical Systems - B, 2017, 22 (10) : 3783-3795. doi: 10.3934/dcdsb.2017190

[17]

Jinyan Fan, Jianyu Pan. On the convergence rate of the inexact Levenberg-Marquardt method. Journal of Industrial and Management Optimization, 2011, 7 (1) : 199-210. doi: 10.3934/jimo.2011.7.199

[18]

Shahad Al-azzawi, Jicheng Liu, Xianming Liu. Convergence rate of synchronization of systems with additive noise. Discrete and Continuous Dynamical Systems - B, 2017, 22 (2) : 227-245. doi: 10.3934/dcdsb.2017012

[19]

Armand Bernou. A semigroup approach to the convergence rate of a collisionless gas. Kinetic and Related Models, 2020, 13 (6) : 1071-1106. doi: 10.3934/krm.2020038

[20]

Andriy Bondarenko, Guy Bouchitté, Luísa Mascarenhas, Rajesh Mahadevan. Rate of convergence for correctors in almost periodic homogenization. Discrete and Continuous Dynamical Systems, 2005, 13 (2) : 503-514. doi: 10.3934/dcds.2005.13.503

 Impact Factor: 

Metrics

  • PDF downloads (309)
  • HTML views (272)
  • Cited by (0)

[Back to Top]